# SDR SWIA2021070959354

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON SERVICE DOOR LWR "STRIKER" AROUND SCREW HOLES FOR FLOOR BOARD PROTECTOR PLATE (MARKED).      (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW LOWER SEAL STRIKER ON SERVICE DOOR REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
